A boundary value problem for a certain degenerate hyperbolic equation, and singular integral equations of the third kind
Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 3-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_1_a0,
author = {Kh. G. Bzhikhatlov},
title = {A boundary value problem for a certain degenerate hyperbolic equation, and singular integral equations of the third kind},
journal = {Differencialʹnye uravneni\^a},
pages = {3--14},
year = {1971},
volume = {7},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_1_a0/}
}
TY - JOUR AU - Kh. G. Bzhikhatlov TI - A boundary value problem for a certain degenerate hyperbolic equation, and singular integral equations of the third kind JO - Differencialʹnye uravneniâ PY - 1971 SP - 3 EP - 14 VL - 7 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_1_a0/ LA - ru ID - DE_1971_7_1_a0 ER -
Kh. G. Bzhikhatlov. A boundary value problem for a certain degenerate hyperbolic equation, and singular integral equations of the third kind. Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 3-14. http://geodesic.mathdoc.fr/item/DE_1971_7_1_a0/